MathSciNet Relay Station
MathSciNet bibliographic data
MR1147881 (92k:90089) 90C30 (65K10)
Gilbert, Jean Charles; Nocedal, Jorge Global convergence properties of conjugate gradient methods for optimization. SIAM J. Optim. 2 (1992), no. 1, 21–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement